# SDR SWAA2022030331194

- Difficulty date: February 14, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 66,044 hours, 39,490 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF TRANSITION ANGLE AT BELT FRAME 947; AFT BUKHEAD CORRODED AT NUT PLATE HOLES / RMEOVED AND REPLACED TRANSITION ANGLE AT BELT FRAME 947 STA PER SRM 51-40-02
